The Product-Type Operators from Hardy Spaces into th Weighted-Type Spaces
Ebrahim Abbasi
Abstract and Applied Analysis, 2021, vol. 2021, 1-8
Abstract:
The main goal of this paper is to investigate the boundedness and essential norm of a class of product-type operators from Hardy spaces into th weighted-type spaces. As a corollary, we obtain some equivalent conditions for compactness of such operators.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/5556275.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/5556275.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5556275
DOI: 10.1155/2021/5556275
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().